MathSciNet Relay Station
MathSciNet bibliographic data
MR1339263 90A09 (93E20)
Zhanblan-Pike, M.; Shiryaev, A. N. Optimization of the flow of dividends. (Russian) Uspekhi Mat. Nauk 50 (1995), no. 2(302), 25--46; translation in Russian Math. Surveys 50 (1995), no. 2, 257–277
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement